# SDR SWI2025F01300

- Difficulty date: March 13, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU DOOR LANDING AFT LATCH CATCH CRACKED AS MARKED  (C-CHECK RO 09/07/2025)REMOVED CRACKED TRU DOOR LANDING AND INSTALLED NEW TRU DOOR LANDING REF CRJ 900 SRM 51-42-06-001-001-A01 CRJ 900 SRM 51-42-13-001-001-A01 REO 690-53-11-1967 REV -- DATE 2025-03-24 AND DRWG CC670-33040 REV G. COMPLIED WITH TASK CARD 51-900-1002-SKY.
